# SDR GTIA2018092742866

- Difficulty date: September 24, 2018
- Submitted: September 27, 2018
- Operation: Air carrier
- Aircraft: N902NK
- Make and model: Airbus A320-271N
- Aircraft serial: 6907
- Aircraft time: 6,366 hours, 2,832 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FUME EVENT ON FINALE INTO PIT-PERFORMED A DECONTAMINATION OF THE ENVIRONMENT INSIDE COCKPIT ALONG WITH CABIN IAW AMM 21-00-00-00615-004 ALSO PERFORMED A IDENTIFICATION OF CAUSE OF CABIN ODOR OR SMOKE IAW AMM 05-50-00-510-831-A. AT THIS TIME THERE IS NO ODRO DETECTED
